# SDR SWAA2018021519772

- Difficulty date: February 2, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 18,971 hours, 8,171 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A7502
- Condition: Corroded
- Location: Bs 727g-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR TO SIDEWALL SUPPORT CHANNEL CORRODED BETWEEN BS 727G TO 847, LBL 28.   R & R THE CHANNEL IAW DWG AND SRM.
